# SDR SWIA201440157

- Difficulty date: October 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE OVERSIZE FASTENER IN LT AFT MLG DOOR HINGE.  REAMED HOLE TO FINAL HOLE DIAMETER 0.496".  PERFORMED EDDY CURRENT INSPECTION OF DISCREPANT HOLE.   REAMED HOLE IN MLG DOOR AFT FITTING AND SHIMS TO 0.502".  PERFORMED A DETAILED VISUAL INSPECTION OF BORE ENSURING BORE IN ENTIRE STACK UP IS DAMAGE FREE AND NO DEFECT EXISTS.
